# SDR N772PT112707

- Difficulty date: November 27, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N772P
- Make and model: Cessna 750
- Aircraft serial: 7500272
- Aircraft time: 440 hours, 240 cycles
- Engine: Allsn AE3007C
- Engine time: 440 hours, 240 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 99144251
- Part serial: MX706809A
- Condition: Broken
- Location: Lt Engine
- Part time: 440 hours, 240 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL AT FL430 JUST PRIOR TO DECENT THE AMBER FUEL BOOST ON-L MESSAGE ILLUMINATED, WHICH WAS FOLLOWED BY AN AMBER FUEL LOW PRESS-L MESSAGE. AFTER LANDING AND WITH ONLY THE APU RUNNING, THE PILOTS WITNESSED A LARGE AMOUNT OF FUEL LEAKING FROM THE LT ENGINE COWING.  AFTER SHUTTING DOWN THE APU AND SECURING THE AIRCRAFT, THE LT ENGINE COWLING WAS OPENED. A VISUAL INSPECTION DETERMINED THE LT ENGINE MOTIVE FLOW FUEL PUMP HAD AN INTERNAL FAILURE THAT CAUSED THE HOUSING TO BREAK WITH AN APPROXIMATELY ONE INCH HOLES.
